
Advil is a Ibuprofen Pain Reliever works to reduce fever and alleviate headaches and other pains. Common muscle aches, such as those due to minor arthritis, menstrual cramps and backaches can also be soothed with Advil Ibuprofen Pain Reliever. Advil Pain Reliever can also be taken as a temporary fever reducer. Advil: Ibuprofen Pain Reliever Tablets are coated to make them easier to swallow. This bottle contains 100 200 Mg Advil Ibuprofen Tablets.
Advil: Ibuprofen Tablets, 200 Mg Pain Reliever/Fever Reducer temporarily relieves minor aches and pains due to:
- Headache
- Muscular aches
- Minor pain of arthritis
- Toothache
- Backache
- The common cold
- Menstrual cramps
- Temporarily reduces fever
- Coated for easy swallowing
Dosing Information:
12 years of age and older:
- 1 tablet every 4 to 6 hours while symptoms persist
- If pain or fever does not respond to 1 tablet, 2 tablets may be used
- Do not exceed 6 tablets in 24 hours unless directed by a doctor
Under 12 years of age:
- Ask a doctor